View Single Post
Old 05-12-2012, 12:40 AM   #1
fredebre0 fredebre0 is offline
Newbie
(male)
 
Join Date: May 2012
Location: indiana
Posts: 1
fredebre0 HB User
In serious danger My fault. Lamictal Problems. NEED HELP

I have been taking lamictal 100mg for 4 years. I was prescribed it as a mood stabilizer. I stopped taking it 3 weeks ago, but began to take it again at the full dosage a 2 weeks ago. During those two weeks I had minor side affects. Constant fatigue, minor headaches and confusion, and phases of shaking. After I began taking lamictal again a rash developed on my butt. It itches like hell. I have had it for 4 days. I for the past 4 days after noticing the rash went off it cold turkey. I have been having CONSTANT SEVERE FATIGUE, confusion, and out of body experiences(almost).
I am not going to consult with a doctor. No one suggest that please. You will not change my mind no matter how convincing you are in your argument. PLEASE just answer the following questions it would be of great help.

How long are my withdrawl syptoms expected to last?
How long will my rash last?
How do i know if my rash is steven johnsons syndrome?